# SDR R61A2024111700542

- Difficulty date: October 31, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, SHEAR WEB SPLICE BETWEEN FR87-FR88, RBL 42 FOUND CORRODED.   CFIII, SHEAR WEB SPLICE BETWEEN FR87-FR88, RBL42 HAS BEEN REPLACED IAW SRM 51-42-02.
